# SDR SWIA201541414

- Difficulty date: September 4, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 19,859 hours, 12,810 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Forward
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE DENT FWD OF LT TRU DOOR ON FWD RADOME BULKHEAD.  DAMAGE EVALUATED AND DETERMINED TO BE OUT OF LIMITS IAW SRM.  REPAIRED IAW SRM.
